Jump to content



Photo

Apparently What Goes Up, Must Come Down


  • Please log in to reply
11 replies to this topic

#1 tfaff

tfaff

    Advanced Member

  • Site Supporter
  • 48 posts
  • LocationKansas
  • why_joining:
    I've taken 60 mg. Of Cymbalta for over 9 yrs. After feeling extreme fatigue for a long time, along with several other side effects, I am very motivated to slowly wean off of it and say goodbye to an aweful drug.

Posted 14 April 2017 - 09:00 PM

All it took was my doctor cancelling my appointment this week, it threw me way off for two days. Like way off. I ended up going in a day early, the same day they called, and had to go to a different office. Normally wouldn't have been a big deal, but I'm having to relearn living with emotions.

I'm much better now, I am still able to be up and productive all day around the house. I'm planting gardens, got the pool up and runnng, working on a quilt for our soon to be grand daughter. Getting out of the house too. Still a night and day difference from the last nine years!

I do have some depression creeping in, especially before bed and when I wake up, hopefully that won't get too bad.

#2 gail

gail

    God-like

  • Site Supporter
  • 3,958 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, never felt good.
    Needed understanding and support, and a place where I was not alone. To read others stories and realizing that I was not the only one going through all that crap.
    In hope that one day, I can return the favors in some kind of way.

Posted 15 April 2017 - 09:48 AM

Hello there,

Still looking good to me. You must be leading such a different life than before. Getting used to it?

#3 TryinginFL

TryinginFL

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 5,527 posts
  • LocationFlorida
  • why_joining:
    Now that I have been off this poison for over 3 years, I hope to help others as they join us

Posted 15 April 2017 - 11:47 AM

Welcome tfaff!

 

Sounding pretty good at this point! 

 

Hang in there - you apparently are one tough cookie!

 

Liz


#4 tfaff

tfaff

    Advanced Member

  • Site Supporter
  • 48 posts
  • LocationKansas
  • why_joining:
    I've taken 60 mg. Of Cymbalta for over 9 yrs. After feeling extreme fatigue for a long time, along with several other side effects, I am very motivated to slowly wean off of it and say goodbye to an aweful drug.

Posted 16 April 2017 - 10:25 PM

Gail - If things stay like this, I'll be a happy camper. For now, I will work at getting caught up in so many areas, and enjoy whatever "normal" I get right now. I wonder what it will be like as I am approaching the final milligrams and beads...

You all here are such a source of encouragement I can't tell you how good it is to feel understood and how much I appreciate the helpful resources you share.

#5 tfaff

tfaff

    Advanced Member

  • Site Supporter
  • 48 posts
  • LocationKansas
  • why_joining:
    I've taken 60 mg. Of Cymbalta for over 9 yrs. After feeling extreme fatigue for a long time, along with several other side effects, I am very motivated to slowly wean off of it and say goodbye to an aweful drug.

Posted 21 April 2017 - 09:01 PM

Oh boy, it's been a different story this week. The depression has gotten worse each day, and maybe it's anxiety, but I am so intense, I feel like a freak. And really obsessive, Im getting so obsessive about anything, I can barely talk to anyone for fear of embarrassing myself, and probably scaring them. As of today, I am at 7 mg. and I'll hold here for a few days until I get a grip.

Our daughter-in-law is having a problematic pregnancy and this week I told them I'd drive up (1,000 miles) to help with their three boys. A few hours later I realized there was no way I could do that. I don't even know when I'll be good enough to go visit and see our new granddaughter. It was shocking to realize I need help making decisions right now.

Thankfully my husband is very understanding, I feel bad for him though, this has been a long, long haul. He agrees that I should sit at 7 mg. for now. Deep down I hope I can survive this.

#6 gail

gail

    God-like

  • Site Supporter
  • 3,958 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, never felt good.
    Needed understanding and support, and a place where I was not alone. To read others stories and realizing that I was not the only one going through all that crap.
    In hope that one day, I can return the favors in some kind of way.

Posted 22 April 2017 - 07:15 AM

Tfaff,

Night and day as I see. What was the last dosage that you felt ok?
At what rate are you dropping?

You can go back up to this dosage if you want. I you decide to stay at seven mg, stay there for at least one week at the less till you stabilize.

Of course, there is no way for you to drive so far till all has settled.

There are no decisions to make, only to listen to your body. The family understands, I am sure. You come first for the moment. I know that you feel bad about not going, normal. Don't add burden to an already great burden. Xxx

#7 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 6,272 posts
  • LocationMissouri

Posted 22 April 2017 - 07:47 AM

Gail is right. When you do settle down be sure and start dropping at an even slower rate. Those last few mg are real tough.

#8 tfaff

tfaff

    Advanced Member

  • Site Supporter
  • 48 posts
  • LocationKansas
  • why_joining:
    I've taken 60 mg. Of Cymbalta for over 9 yrs. After feeling extreme fatigue for a long time, along with several other side effects, I am very motivated to slowly wean off of it and say goodbye to an aweful drug.

Posted 22 April 2017 - 09:27 AM

Gail and FH, thank you, I chart my symptoms every day, good and bad ones. I'll go back to where I was when the depression really started to take over, last Monday, and hold there. There were two pretty intense nights where my emotions and thots took over so fast, I had to be alone in a quiet place and not even talk about it, or it would escalate more. I took Benedryl and fell asleep.

#9 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 6,272 posts
  • LocationMissouri

Posted 22 April 2017 - 10:05 AM

Boy can I understand that situation. Been there and done that.

#10 tfaff

tfaff

    Advanced Member

  • Site Supporter
  • 48 posts
  • LocationKansas
  • why_joining:
    I've taken 60 mg. Of Cymbalta for over 9 yrs. After feeling extreme fatigue for a long time, along with several other side effects, I am very motivated to slowly wean off of it and say goodbye to an aweful drug.

Posted 23 April 2017 - 01:16 PM

FH, it helps to hear that it is common to have more symptoms once you taper below 10 mg. I can remind myself that this is progress and that IS a comfort.

I am not doing much better since I put a hold on the tapering, I'm actually just under 7 mg. at 34 beads, considering bumping back up to 8 mg and see if that helps. I am noticing a lot of obsessive thinking so I looked that up today. Turns out there is some instance of that with Ambien, especially when taking mirapex. My GP just prescribed that for me this week for some shoulder pain I've had! Hence the anxiety attack I had that night. My doctors are not much help here. I think I'm probably very sensitive to everything right now, I have to rethink anything I take.

I want to get off of Ambien too. It's been a good six weeks of sleeping, but the side affects are creeping up. I need to go as natural as possible so I'll be focused on the sleep hygiene to start.

#11 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 6,272 posts
  • LocationMissouri

Posted 23 April 2017 - 01:20 PM

The OCD is worse with the Ambien if you are also on a benzo. If you are sleeping well with it then I wouldn't stop it but just cut back a little. That sleep is important for your ability to handle the withdrawal.


#12 tfaff

tfaff

    Advanced Member

  • Site Supporter
  • 48 posts
  • LocationKansas
  • why_joining:
    I've taken 60 mg. Of Cymbalta for over 9 yrs. After feeling extreme fatigue for a long time, along with several other side effects, I am very motivated to slowly wean off of it and say goodbye to an aweful drug.

Posted 23 April 2017 - 02:46 PM

So embarrassed, I got meds confused, I was not prescribed Mirapex ( another family member took it for a while) but I was prescribed Meloxicam this week. So I'm guessing, ( haven't looked it up yet) that it doesn't interact with Ambien. Sorry, I am a basket case this week, and Ireally feel bad for my sweet husband, for my emotional and nervous swings all over the place. I'm realizing I have a fear of doctors at this point, so many of them let me down, telling me to stay on my meds, don't change anything, while I was wasting away on Cymbalta.
FH, I will seriously consider staying on Ambien, thank you, as always for your well researched information.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users